MathSciNet Relay Station
MathSciNet bibliographic data
MR2883331 93D15 (34A60 93B18)
Cai, X.; Liu, L.; Huang, J.; Zhang, W. Globally asymptotical stabilisation for a class of feedback linearisable differential inclusion systems. IET Control Theory Appl. 5 (2011), no. 14, 1586–1596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement